# SDR GUUA93653041310A

- Difficulty date: April 13, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,932 hours, 34,375 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 393.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED FUSELAGE SKIN EXFOLIATED AT FS 393.25 AND FS 408.25.  REMOVED CORRODED SECTION OF SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
